# SDR HEEA080631

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 9,086 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Control Unit
- Part number: 51509002R
- Part serial: 6607
- Condition: Failed
- Location: Generator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GENERATOR WOULD NOT COME ON LINE. SENT TO MASCO FOR INSPECTION AND REPAIR.
